# SDR AALA202311029692

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 63,028 hours, 31,643 cycles
- Engine: Cfmint CFM565B1
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Filter
- Part number: CA01962B
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE FUEL FILTER CLOG AMBER CAUTION LIGHT ILLUMINATED ON ENGINE DISPLAY, NO ECAM MESSAGE. MAINTENANCE REPLACED #2 FUEL FILTER PER AMM 73-11-00 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
